Back to Search
Start Over
Inequalities involving the generating function for the number of partitions into odd parts.
- Source :
-
QM - Quaestiones Mathematicae . May2017, Vol. 40 Issue 3, p319-332. 14p. - Publication Year :
- 2017
-
Abstract
- Fibonacci numbers can be expressed in terms of multinomial coefficients as sums over integer partitions into odd parts. We use this fact to introduce a family of double inequalities involving the generating function for the number of partitions into odd parts and the generating function for the number of odd divisors. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 16073606
- Volume :
- 40
- Issue :
- 3
- Database :
- Academic Search Index
- Journal :
- QM - Quaestiones Mathematicae
- Publication Type :
- Academic Journal
- Accession number :
- 123115195
- Full Text :
- https://doi.org/10.2989/16073606.2017.1287135